PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 1 | 9-36
Tytuł artykułu

On duals of Calderón-Lozanovskiĭ intermediate spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a description of the dual of a Calderón-Lozanovskiĭ intermediate space φ(X,Y) of a couple of Banach Köthe function spaces as an intermediate space ψ(X*,Y*) of the duals, associated with a "variable" function ψ.
Słowa kluczowe
Twórcy
autor
  • Equipe d'Analyse (CNRS), Université Paris 6, 4, place Jussieu, 75252 Paris Cedex 05, France
Bibliografia
  • [A] T. Andô, Linear functionals on Orlicz spaces, Nieuw Arch. Wisk. 8 (1960), 1-16.
  • [Au] R. J. Aumann, Measurable utility and the measurable choice theorem, in: Proc. Conf. La Décision 2, Aix-en-Provence 1967, Actes Colloq. Internat. CNRS 171, CNRS, 1969, 15-26.
  • [C] A. P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190.
  • [F] R. Fernandez, Characterization of the dual of an Orlicz space, Comment. Math. 30 (1990), 69-83.
  • [Fr] D. H. Fremlin, Topological Riesz Spaces and Measure Theory, Cambridge University Press, 1974.
  • [K] K. D. Kürsten, Lokale Reflexivität und lokale Dualität von Ultraprodukten für halbgeordnete Banachräume, Z. Anal. Anwendungen 3 (1984), 245-262.
  • [L1] G. Ya. Lozanovskiĭ, On some Banach lattices, Siberian Math. J. 10 (1969), 419-431 (English transl.).
  • [L2] G. Ya. Lozanovskiĭ, On some Banach lattices III, ibid. 13 (1972), 910-916 (English transl.).
  • [L3] G. Ya. Lozanovskiĭ, On some Banach lattices IV, ibid. 14 (1973) 97-108 (English transl.).
  • [LT] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces II: Function Spaces, Ergeb. Math. Grenzgeb. 97, Springer, 1979.
  • [R] S. Reisner, On two theorems of Lozanovskiĭ concerning intermediate Banach lattices, in: Geometric Aspects of Functional Analysis (Israel GAFA Seminar, 1986-87), Lecture Notes in Math. 1317, Springer, 1988, 67-83.
  • [VL] B. Z. Vulikh and G. Ya. Lozanovskiĭ, On the representation of completely linear and regular functionals in partially ordered spaces, Math. USSR-Sb. 13 (1971), 323-343 (English transl.).
  • [Z] A. C. Zaanen, Integration, North-Holland, 1967.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.